# SDR SWAA991273

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE ASSY OUT OF POSITION.  REPOSITIONED SLIDE ASSY PER MM.
